Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Communications in Contemporary Mathematics cover

Volume 23, Issue 05 (August 2021)

No Access
Burnside rings for Real 2-representation theory: The linear theory
  • 2050012

https://doi.org/10.1142/S0219199720500121

No Access
Multi-bump solutions for quasilinear elliptic equations with variable exponents and critical growth in N
  • 2050013

https://doi.org/10.1142/S0219199720500133

No Access
Global regularity estimates for non-divergence elliptic equations on weighted variable Lebesgue spaces
  • 2050014

https://doi.org/10.1142/S0219199720500145

No Access
High temperature convergence of the KMS boundary conditions: The Bose-Hubbard model on a finite graph
  • 2050035

https://doi.org/10.1142/S0219199720500352

No Access
Some remarks about the maximal perimeter of convex sets with respect to probability measures
  • 2050037

https://doi.org/10.1142/S0219199720500376

No Access
Regularity of structure sheaves of varieties with isolated singularities
  • 2050039

https://doi.org/10.1142/S021919972050039X

No Access
Improved Adams-type inequalities and their extremals in dimension 2m
  • 2050043

https://doi.org/10.1142/S0219199720500431

No Access
Commutative Lie algebras and commutative cohomology in characteristic 2
  • 2050046

https://doi.org/10.1142/S0219199720500467

No Access
Existence of pseudoheavy fibers of moment maps
  • 2050047

https://doi.org/10.1142/S0219199720500479

No Access
On the rim tori refinement of relative Gromov–Witten invariants
  • 2050051

https://doi.org/10.1142/S0219199720500510

No Access
Remarks on solitary waves and Cauchy problem for Half-wave-Schrödinger equations
  • 2050058

https://doi.org/10.1142/S0219199720500583